Volume 26 (1983)


1 (April), 2 (August), 3 (December)

Menzala, G. P.;
On the Nonexistence of Solutions for an Elliptic Problem in Unbounded Domains
pp. 231--235.
Nakao, M.;
Energy Decay of the Wave Equation with a Nonlinear Dissipative Term
pp. 237--250.
Gopalsamy, K.;
Stability and Decay Rates in a Class of Linear Integrodifferential Systems
pp. 251--261.
Giga, Y., Hashimoto, Y. and Yamada, Y.;
Parabolic Equations with Free Boundary Conditions
pp. 263--279.
Philos, Ch. G. and Tsamatos, P. Ch.;
Asymptotic Equilibrium of Retarded Differential Equations
pp. 281--293.
McCann, R. C.;
Absolute and Asymptotic Stability of Closed Sets
pp. 295--300.
Shimomura, S.;
Analytic Integration of Some Nonlinear Ordinary Differential Equations and the Fifth Painleve Equation in the Neighbourhood of an Irregular Singular Point
pp. 301--338.
Ohara, Y. and Ikebe, N.;
On the Holder Continuity of the Solutions for Degenerate Elliptic Equations
pp. 339--347.
Duval, A.;
Lemmes de Hensel et Factorisation Formelle pour les Operateurs aux Differences
pp. 349--368.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles